# SDR UALA2013040802351

- Difficulty date: April 5, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 56,917 hours, 21,267 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 467
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O VHF 2 DOES NOT DESELECT CONTINUE TO HEAR VHF2 WHEN DESELECTED AND VOL.  SWAPPED F/O ACP DASH 467 WITH NR 3 ACP DASH 483.  CONFIRMED F/O ACP BLEED THRU.  PLACED OBSERVER SEAT ON PLACARD.  T-S CONFIRMED NEEDS PANEL 582-9012 PART NSU AT TPA AC STILL CONFIGURED AS PER MEL.  REPLACED F/O ACP OPS CHECK GOOD.  DASH NR 46 INSTALLED F/O POSITION.  MOVE DASH #483 BACK TO POS NR 3 AMM 23-51-12 AND MEL 2511S.
